# SDR CA110314012

- Difficulty date: March 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 71,571 hours
- Engine: Allsn 501D13D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: ALLISON
- Condition: Failed
- Location: Reduction Gb
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN AFTER NORMAL FLIGHT WITH NO REPORTED PROBLEMS, OIL BEGAN LEAKING FROM AC GENERATOR DRIVE ON LH ENGINE. AC GEN DRIVE SEAL HAD FAILED, BUT THE RGB SCAVENGE SYSTEM HAD ALSO ALLOWED THE ENTIRE OIL TANK TO DRAIN INTO THE RGB. SUSPECTED FAILED SCAVENGE PUMP. RGB WAS REPLACED, NO FURTHER PROBLEMS. DEFECT WAS CONFIRMED ON ENGINE RUN ON MARCH 11 2011.
